Case Report: Haemolytic anaemia with ceftazidime use in a patient with cystic fibrosis.



Yong, Jun, Frost, Freddy, Nazareth, Dilip and Walshaw, Martin
(2018) Case Report: Haemolytic anaemia with ceftazidime use in a patient with cystic fibrosis. F1000Research, 7. 475 - ?.

[img] Text
Case Report: Haemolytic anaemia with ceftazidime use in a patient with cystic fibrosis.pdf - OA Published Version

Download (447kB)

Abstract

Drug-induced Immune Haemolytic Anaemia (DIIHA) is a rare but serious complication of cephalosporin use. Ceftazidime is recognized to be a rare cause of DIIHA. We report and discuss a case of DIIHA in a person with cystic fibrosis who developed severe haemolytic anaemia following use of ceftazidime in the management of an acute pseudomonal pulmonary exacerbation.

Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 28 Jun 2018 10:03
Last Modified: 04 Aug 2022 07:27
DOI: 10.12688/f1000research.14505.1
URI: https://livrepository.liverpool.ac.uk/id/eprint/3023130